Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest Treatment For Discoloration Behind The Knees

I have been using triamcinolone acetonide for an allergic reaction I had a few months ago. My dark spots I had are clearing up due to the reaction, but in the creases of my elbows and behind my knees are now discolored and very light. What can I do about the discoloration in the creases of my elbows and etc???
Wed, 30 Oct 2019
Report Abuse
Dermatologist 's  Response
Hi,

It seems that probably you may be having post inflammatory hypermelanosis. Consult the dermatologist for the perfect diagnosis and proper treatment. I would recommend you to apply kojic acid containing gel on the patches. Take glutathione containing capsules and high doses of viaminvC for long time.

Hope this helps.

Dr. Ilyas Patel, Dermatologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Triamcinolone


Loading Online Doctors....
Suggest Treatment For Discoloration Behind The Knees

Hi, It seems that probably you may be having post inflammatory hypermelanosis. Consult the dermatologist for the perfect diagnosis and proper treatment. I would recommend you to apply kojic acid containing gel on the patches. Take glutathione containing capsules and high doses of viaminvC for long time. Hope this helps. Dr. Ilyas Patel, Dermatologist